# SDR WRLA2005145

- Difficulty date: November 2, 2005
- Submitted: November 4, 2005
- Operation: Air carrier
- Aircraft: N381
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Engine: Pwa PW4460
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE WAS INADVERTANTLY DEPLOYED; SLIDE DID NOT INFLATE BECAUSE THE BOARDING STAND WAS IN PLACE AND PREVENTED IT FROM DROPPING FAR ENOUGH TO ACTIVATE.  REPACKED AND REPLACED SLIDE ON L1 DOOR PER AIRCRAFT MAINTENANCE MANUAL PRACTICES.
